Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Discomfort on right side of soft palate, difficulty speaking, twitching eyelid, heaviness in throat. Treatment options?

Hello, I am 44. Experiencing difficulty with speech and discomfort on right side of soft palate at the base of tongue . Sometimes my eyelid twitches and have pain on the whole right side of my head. I have to clear my throat which feels heavy. I feel dizzy and heaviness on the right side of my head. Cannot pronounce some words well as my tongue movement is compromised on right side.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having muscular weakness or paresis of nerve giving rise to this problem.
Go for blood pressure checking as due to sudden rise in BP you might get this type of problem.
Consult Neuro physician and get neurologically examined.
If require go for CT scan brain to rule out any lesion in the brain.
Ok and bye.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor